×

zbMATH — the first resource for mathematics

A consistent and asymptotically efficient two-stage procedure to construct fixed width confidence intervals for the mean. (English) Zbl 0449.62028

MSC:
62F25 Parametric tolerance and confidence regions
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Chow, Y.S., andH. Robbins: On the asymptotic theory of fixed width sequential confidence intervals for the mean. Ann. Math. Statist.36, 1965, 457–462. · Zbl 0142.15601
[2] Ghosh, M., andN. Mukhopadhyay: Sequential point estimation of the mean when the distribution is unspecified. Commun. In Statist. Series A8, 1979, 637–652. · Zbl 0446.62085
[3] Ray, W.D.: Sequential confidence intervals for the mean of a normal distribution with unknown variance. J. Royal Statist. Soc. Ser. B19, 1957, 133–143. · Zbl 0087.14302
[4] Ruben, H.: Studentization of two stage sample means from normal populations with unknown common variance. Sankhyā Ser. A23, 1961, 231–250. · Zbl 0104.12903
[5] Simons, G.: On the cost of not knowing the variance when making a fixed-width confidence interval for the mean. Ann. Math. Statist.39, 1968, 1946–1952. · Zbl 0187.15805
[6] Stein, C.: A two sample test for a linear hypothesis whose power is independent of the variance. Ann. Math. Statist.16, 1945, 243–258. · Zbl 0060.30403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.